Funnel Cloud, Renville
- When
- June 1, 6:00 PM CST
- Where
- Renville County, 1 mi W of Glenburn
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 48.719, -101.658 (the zone’s center; the record gives no point)
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 1, 2:10 PM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT WED JUN 1 2005 .SHORT TERM... TONIGHT THROUGH FRIDAY NIGHT... CONCERNS WILL BE STRONG/SEVERE THUNDERSTORMS AND POTENTIAL FOR HEAVY RAINFALL TONIGHT. UPPER LOW OVER SASKATCHEWAN WILL LIFT NORTHWARD TONIGHT. LOW LEVEL JET OF 25 TO 35 KTS ENHANCING LOW LEVEL MOISTURE ACROSS CENTRAL ND WITH OVERRUNNING ACROSS WEAK WARM FRONTAL BOUNDARY IN SRN ND. STRONG DYNAMIC SITUATION WITH STEEP LAPS RATES LIKELY AS TEMPS HAVE RISEN CLOSE TO 80 ACROSS SOUTH CENTRAL ND. MODELS CURRENTLY SHOW A NORTHEAST TO SOUTHWEST PRECIP FORECAST AND THAT LOOKS GOOD CONSIDERING POSITION OF UPPER LEVEL JET AND ITS DIFFLUENT REGION. WILL KEEP HIGH HIGH PROBABILITIES ACROSS THE SOUTHWEST AND NORTH WITH THE THREAT OF SEVERE WEATHER...AND HEAVY RAIN. THE FOCUS FOR SEVERE WEATHER AND HEAVY RAIN WILL MOVE EAST OF THE FORECAST AREA BY THURSDAY MORNING...BUT WILL KEEP A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS GOING AS COLD AIR ALOFT WILL ENHANCE LAPSE RATES NORTH BUT SUBSIDENCE HINDERS CONVECTION ACROSS THE SOUTH. ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND AS UPPER LEVEL CYCLONIC FLOW AND COLD AIR MAINTAIN STEEP LAPSE RATES AND INSTABILITY. .LONG TERM... SUNDAY THROUGH WEDNESDAY NIGHT...ON SUNDAY AN UPPER LOW AND SURFACE LOW OVER SOUTHERN MANITOBA LIFTS NORTH GRADUALLY AS AN H500 SHORTWAVE RIDGE BUILDS INTO THE NORTHERN PLAINS. THIS WEAK RIDGE GIVES WAY TO A LARGE LOW MOVING INTO THE PLAINS FROM THE NORTHWEST CONUS COAST AND DOMINATES THE WEATHER PATTERN TUESDAY...WEDNESDAY...AND BEYOND THE LAST DAY OF THE EXTENDED FORECAST. EXPECT SHOWERS AND THUNDERSTORMS THROUGHOUT THE PERIOD WITH SEASONAL TEMPERATURES WITH HIGHS MAINLY IN THE 70S. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE && WAA/JV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 322 PM CDT WED JUN 1 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-022020- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 322 PM CDT WED JUN 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE AREA BY EARLY EVENING...THEN CONTINUE INTO THE OVERNIGHT HOURS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. VERY HEAVY RAINFALL MAY ALSO ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL LIKELY BE NEEDED FROM LATE AFTERNOON THROUGH THE NIGHTTIME HOURS. CJS/WAA
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
414 PM CDT WED JUN 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 6 S SOURIS 48.82N 100.68W
06/01/2005 0.75 INCH BOTTINEAU ND CO-OP OBSERVER
PENNY SIZE HAIL ALONG WITH HEAVY RAINFALL
&&
CJS/LLPThe national radar mosaic for the moment the first event began.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451573.